# SDR SWAA2022032164846

- Difficulty date: January 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R/H WING L/E SLAT NOSE SKIN LOWER SURFACE AT #8 SLAT STATION 451.97.(MARKED) / [01] REQUEST NDT VERIFICATION CRACK CONDITION EXIST[14] INSTALLED COUNTERSINK FILLERS IN SLAT NOSE SKIN IAW SRM 57-42-01-2R-8 PARA. 4. OK TO INSTALL REPAIR PARTS.;[15] INSPECTED ACTION 14 OK TO INSTALL;[16] INSTALLED REPAIR PARTS ON SLAT SKIN IAW SRM 57-42-01-2R-8 PARA. 4. AND FIG. 202.;[17] OK TO INSTALL COVE PANELS 625CB; 625DAB; 625DBB; 625EB.;[18] VERIFIED CORRECTIVE ACTION STEP 16.;[19] VERIFIED OK TO CLOSE COVE PANELS 625CB; 625DAB; 625DBB; 625EB.;[20] INSTALLED PANELS 625CB; 625DAB; 625DBB; 625EB AND SLAT FLEX SKIN. APPLIED FILLET SEAL TO REPAIR AND FLEX SKIN. WORK DONE IAW SRM 57-42-01-2R-8 PARA. 4. AND FIG. 202.;[21] VERIFIED CORRECTIVE ACTION STEP 20.
